# SDR SWAA2021061871588

- Difficulty date: May 12, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN SEAT TRACK STA 520 AT LBL 24.75 UPPER CROWN WITH CORROSION ; / ACCOMPLISHED SEAT TRACK INSTALLATION AT MAIN CABIN FROM STA 490-521 LBL-24.75 REF B 737-700 SRM 53-00-52-2R-4;CUT OUT SEAT TRACK AT LBL 24.75 STA 490-521 REF B373-700 SRM 53-00-52-2R-4 STEP 4B;INSPECTED LOCATED ADN DRILL SPLICE;INSPECTED SEAT TRACK INSTALLATION;INSTALLED SEAT TRACK FROM STA 490 TO STA 521 LBL 24.75 REF B737-700 SRM 53-00-5202R -4 STEP 4.C(2)L;INSTALLED SEAT TRACK FROM STA 490 TO STA 521 LBL45.50 REF B737-700 SRM53-00-52-2R-4 STEP 4.C(2) L;LATE ENTRY: REMOVED EWIS PROTECTION AT MAIN CABIN FROM STA 460-521 LBL-10-LBL-60 REF B737-700 AAM 20-60-07-913-801;LOCATED AND DRILLED SEAT TRACK AND SPLICE AT LBL-24.75 REF B737-700 SRM 53-00-53-2R-4 STEP 4(2) E THRU H;OK TO INSTALL SEAT TRACK;OK TO TREAT AND PRIME HOLES;OK TO CLOSE FLOOR ACCESS PANELS 231UF 231KF;PERFORMED UT THICKNESS INSP ON REWORKED ARE AT SEAT-TRACK FS 520 LBL 24.75. IAW B 737 NDT PART 4 51-00-00 PROC 3. BC 166316. MINI THICKNESS 0.103';REMOVED CABIN FLOOR PANELS #231UF AND231KF FOR SEAT TRACK REPAIR ACCESS REF B737-700 SRM 51-40-020G -0;REMOVED FASTENERS AT LBL 24.75 REF B737-700 SRM 51-40-02-0G-0;TREATED AND PRIME HOLES AT SEAT TRACK REF B737-700 SRM 53-00-52-2R-4 STEP 4.C.(2) J-K AFTER REMOVED DAMAGE AT SEAT TRACK CROWN AREA;FOUND OUT OF LIMITS IN REF SRM 53-00-53-1A-1 FIGURE 103 DETAIL A-A;
